Zero curvature conditions and conformal covariance

Akemann G, Grimm R (1993)
J.Math.Phys. 34(2): 818-835.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
Abstract / Bemerkung
Two‐dimensional zero curvature conditions with special emphasis on conformal properties are investigated in detail and the appearance of covariant higher order differential operators constructed in terms of a projective connection is elucidated. The analysis is based on the Kostant decomposition of simple Lie algebras in terms of representations with respect to their ‘‘principal’’ SL(2) subalgebra.
Erscheinungsjahr
Zeitschriftentitel
J.Math.Phys.
Band
34
Zeitschriftennummer
2
Seite
818-835
ISSN
PUB-ID

Zitieren

Akemann G, Grimm R. Zero curvature conditions and conformal covariance. J.Math.Phys. 1993;34(2):818-835.
Akemann, G., & Grimm, R. (1993). Zero curvature conditions and conformal covariance. J.Math.Phys., 34(2), 818-835. doi:10.1063/1.530224
Akemann, G., and Grimm, R. (1993). Zero curvature conditions and conformal covariance. J.Math.Phys. 34, 818-835.
Akemann, G., & Grimm, R., 1993. Zero curvature conditions and conformal covariance. J.Math.Phys., 34(2), p 818-835.
G. Akemann and R. Grimm, “Zero curvature conditions and conformal covariance”, J.Math.Phys., vol. 34, 1993, pp. 818-835.
Akemann, G., Grimm, R.: Zero curvature conditions and conformal covariance. J.Math.Phys. 34, 818-835 (1993).
Akemann, Gernot, and Grimm, R. “Zero curvature conditions and conformal covariance”. J.Math.Phys. 34.2 (1993): 818-835.